MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. (ABBOTT) STEALTH 360 PERIPHERAL ORBITAL ATHERECTOMY DEVICE; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. (ABBOTT) STEALTH 360 PERIPHERAL ORBITAL ATHERECTOMY DEVICE; PERIPHERAL ATHERECTOMY DEVICE
Model Number PRD-SC30-125
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Codes Device Embedded In Tissue or Plaque (3165); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.Csi id: (b)(4).
 
Event or Problem Description
The stealth 360 peripheral orbital atherectomy device (oad) became stuck during treatment of a lesion in the anterior tibial (at) artery.The procedure was aborted for surgical removal of the oad.
 
Event or Problem Description
The stealth 360 peripheral orbital atherectomy device (oad) became stuck during treatment of a calcified lesion in the anterior tibial (at) artery.The physician believed they were in the lesion; however, they were in a large collateral due to patient anatomy.Due to this, the vessel spasmed.The patient was brought to surgery for removal of the oad.The surgery was successful.The patient was stable.
 
Additional Manufacturer Narrative
H6 investigation conclusion code 22: the stealth 360 peripheral orbital atherectomy system instructions for user manual states that spasm of vessel is a potential adverse event that may occur and/or require intervention with use of the system.H6 health effect - clinical code 4581: vessel spasm.Csi id: (b)(4).

Brand Name
STEALTH 360 PERIPHERAL ORBITAL ATHERECTOMY DEVICE
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC. (ABBOTT)
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS, INC. (ABBOTT)
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer Contact
lalaine oria
1225 old hwy 8 nw
st. paul, MN 55112
MDR Report Key17864990
Report Number3004742232-2023-00246
Device Sequence Number20351958
Product Code MCW
UDI-Device Identifier10850000491271
UDI-Public(01)10850000491271(17)250430(10)485856-1
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberPRD-SC30-125
Device Lot Number485856-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2023
Supplement Date Received by Manufacturer10/31/2023
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date11/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexUnknown
Patient Weight91 KG